Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 72, Number 2

All articles in this issue are freely accessible.

Diophantine approximation in fields of characteristic $p$
L. Carlitz.
Trans. Amer. Math. Soc. 72 (1952), 187-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048503
The automorphism group of Lie group
G. Hochschild.
Trans. Amer. Math. Soc. 72 (1952), 209-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045735
A structure theory of Lie triple systems
William G. Lister.
Trans. Amer. Math. Soc. 72 (1952), 217-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045702
The Radon-Nikodým theorem for finite rings of operators
H. A. Dye.
Trans. Amer. Math. Soc. 72 (1952), 243-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045954
A linear operator method on arbitrary Riemann surfaces
Leo Sario.
Trans. Amer. Math. Soc. 72 (1952), 281-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046442
On nonassociative division algebras
A. A. Albert.
Trans. Amer. Math. Soc. 72 (1952), 296-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047027
Homomorphisms of Jordan rings of self-adjoint elements
N. Jacobson and C. E. Rickart.
Trans. Amer. Math. Soc. 72 (1952), 310-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046346
Banach spaces with the extension property
J. L. Kelley.
Trans. Amer. Math. Soc. 72 (1952), 323-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045940
Modules over Dedekind rings and valuation rings
Irving Kaplansky.
Trans. Amer. Math. Soc. 72 (1952), 327-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046349
A class of nonharmonic Fourier series
R. J. Duffin and A. C. Schaeffer.
Trans. Amer. Math. Soc. 72 (1952), 341-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047179